MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP5.5 455MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP5.5 455MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 196791455
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon requested hardware removal instruments for (b)(6) 18 revision of a (b)(6) 2017 instrumented case.(b)(6) 2017 case was an extension to and kati get revision,hardware from t3-pelvis.L2 screws were skipped, hardware 455mm pre bent cocr rod broke on patients right side at l2 along with the expedium 5.5 sfx.Surgeon removed verse screws l3-sacro iliac fully threaded sai.Surgeon stated set screws were loose in removal.Surgeon also stated that the formable vivigen was coming out like it went in patient consequence? unknown.Action taken for procedure:surgeon revised construct removing l3-pelvis depuy revised with invasive relign screws and end to end connectors.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.

Brand Name
EXP5.5 455MM CONTOUR COCR ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7393455
Report Number1526439-2018-50299
Device Sequence Number13726877
Product Code NKB
UDI-Device Identifier10705034295312
UDI-Public(01)10705034295312
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K082942
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196791455
Device Catalogue Number196791455
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight113